Search the Community
Showing results for tags 'deperzonalisation'.
Found 1 result
I started Sertraline (Zoloft) 2 weeks ago because of derealization, anxiety and panic attacks. (First week 25 mg, second week at 50 mg, and today starting with 75 mg.) I have been absolutely shocked by how hard it has been starting with Sertraline, because of initial side effects of deperzonalisation and anxiety, but I have noticed a change for the better. It has had some effect on my anxiety and I have not had any panic attacks this past week. The derealization is unchanged, but I am not as scared by it any more, and that helps me to "feel normal". I have gained about 3 pounds these 2 weeks and I am worried that I will continue to gain weight because my appetite is significantly increased and my energy is low. I have been bulimic and depressed in the past and Fluoxetine (Prozac) has been a great medication for me. It decreased my appetite and made me feel better about myself. Should I ask to switch from Sertraline to Fluoxetine right away or should I stay on Sertraline for as long as I can manage and see how I feel even if it means gaining some pounds? I am concerned about gaining weight, but the most important thing is that I can function well enough to work, which I can do right now. I am very scared that changing medications will make my anxiety and derealization worse. But in the long run I can not possibly stay on a medication that increases appetite. I know that when I start to feel good again I will think about this a lot. I am scared that if I increase Sertraline to 100 mg in the following weeks tapering of it will be hell and that I will have to be on it for a long time, gaining weight, feeling tired and not being productive at work. I'm scared of my body getting used to it. Perhaps if I change now then it would be easier. My favorite antidepressant is Bupropion (Voxra, Wellbutrin), but I understand that since I have developed anxiety it might not be working for me right now. It used to make me productive, positive, decrease my appetite and increase my libido. My pdoc had me stop it because she thought it might be causing the derealization and I miss it a lot, but since I stopped it I have developed anxiety and now I am to scared to try it again. Having panic attacks with persistent derealization is in lack of better words; a nightmare. List of things that I am scared of: In order of most to least scary Panic attacksIncreased anxietyIncreased derealizationGaining weightBeing tired and non-productiveNot feeling like doing anythingAny input would be greatly appreciated!